Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Hu, X.B. and Clarkson, P.A. (2002) Rational Solutions of an Extended Lotka-Volterra Equation. Journal of Nonlinear Mathematical Physics, 9 . pp. 75-93. ISSN 1402-9251 . (The full text of this publication is not available from this repository)

Hu, X.B. and Clarkson, P.A. (1998) Backlund transformations and nonlinear superposition formulae of a differential-difference KdV equation. Journal of Physics a-Mathematical and General, 31 (5). pp. 1405-1414. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Hu, X.B. and Clarkson, P.A. and Bullough, R. (1997) New integrable differential-difference systems. Journal of Physics a-Mathematical and General, 30 (20). L669-L676. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Hu, X.B. and Clarkson, P.A. (1995) Rational Solutions of a Differential -Difference KDV Equation, the Equation and Equation and the discret Equetion. Journal of Physics a-Mathematical and General, 28 (17). pp. 5009-5016. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Mon Apr 21 16:03:10 2014 BST.